# SDR ASAA2016041416418

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 6,058 hours, 2,006 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 123A1435
- Condition: Failed
- Location: Apu
- Part time: 6,159 hours, 11,127 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START FL 350 WITH FAULT LIGHT.  ACFT GROUNDED.  FAULT CODE INDICATED 49-41250 SCU SHOWS START SYS INOPERATIVE.  R & R THE APU STARTER GENERATOR, REF AMM 49-41-21-000-801 AND 49-41-21-400-801.  APU LEAK AND INSTALLATION TEST GOOD FOR APU STARTER/GENERATOR, REF AMM 49-41-21-400-801.
